# SDR JR2R20160601063

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 993758815
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE RIB ATTACHING CLIP, CRACKED AT XFS 321.875.  UPON REMOVAL OF THE CLIP, FOUND THE FORMER TO BE CRACKED.  REPAIRED FORMER & CLIP AT XFS 321.875 IAW SRM 57-06B FIGURE 18.
